Hi there, sorry for the long question, my issue concerns taking my first contraceptive pill. On the 25th of this month (Jan) I'll be going on a long flight to America until the 28th of Feb to see my boyfriend. Today I went to the doctor and got the prescription for the pill. My period was a couple of days ago so unfortunately I can't start on the first day but I just wanted to test out the pill to see how I react. Later today going to work (not yet having taken the pill) I started to feel faint, short of breath, and what I guess were heart palpitations because my chest felt weak if that makes sense. This lasted for about three hours but after a sugary drink I felt fine. Prior to this I had breakfast so it wasn't due to not eating, I had a cold the day before so I took paracetamol I'm wondering perhaps that's why. I went to the pharmacy regardless and got the pill, the pharmacists asked if I knew how to use it and I said yes but one thing my doctor forgot to remind me of was that because pills may cause clotting the first couple months it might be risky for me to to go on a 7+ hour flight. After discussing this with my mom I also found her grandmothers legs had clot at a young enough age, meaning i have a family history and now I'm worried whether I should take the pill at all. I planned on using a condom regardless but I wanted to take the pill just in case. My next period is due the next day after my flight over so should I perhaps wait and take it then and put up with the nausea, and potential spotting. Or is it best just to try to be careful and leave the pill until another time when I'm back home?